# SDR CA110620011

- Difficulty date: June 18, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 16,392 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Condition: Sheared
- Location: Governor
- Part time: 3,479 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT WAS IN A HOVER, NOTICED THAT THE NR/N2 RPM HAD INCREASED BY 3 PERCENT, BEEPED RPM DOWN AND CONTINUED HOVERING OPERATION AND THE RPM INCREASED AGAIN.   ELECTED TO LAND AND UPON LANDING THE ENGINE STARTED TO OVERSPEED SO THE PILOT ROLLED THROTTLE OFF IMMEDIATELY.  UPON REMOVAL OF THE GOVERNOR IT WAS DISCOVERED THAT THE SHAFT HAD SHEARED JUST BEHIND THE SPRING, JUST FORWARD OF THE NUT ON THE SHAFT.
